MathSciNet Relay Station
MathSciNet bibliographic data
MR213364 (35 #4228) 14.50
Merzljakov, Ju. I. Algebraic linear groups as full groups of automorphisms and the closure of their verbal subgroups. (Russian) Algebra i Logika Sem. 6 1967 no. 1, 83–94.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement